Publications

The Institute communicates its scientific and educational information in a number of ways. One major outlet is peer-reviewed publications and reports.  Cary Institute staff regularly publish in the best-rated journals in their respective fields.

Export 1 results:
Sort by: Author Title [ Type (Asc)] Year
Filters: Author is Verpoorter, Charles  [Clear All Filters]
Journal Article
D. A. Seekell, M. L. Pace, L. J. Tranvik, and C. Verpoorter, “A fractal-based approach to lake size-distributions”, Geophysical Research Letters, vol. 40, no. 3, p. 517 - 521, 2013.

Cary Institute of Ecosystem Studies | Millbrook, New York 12545 | Tel (845) 677-5343

Privacy Policy Copyright © 2014